# SDR 2002FA0000022

- Difficulty date: October 12, 2001
- Submitted: January 8, 2002
- Operation: General aviation
- Make and model: Aerosp AS355*
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gear
- Part number: 350A33109100
- Part serial: 5848
- Condition: Misaligned
- Location: T/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ESTABLISH ACCEPTABLE GEAR PATTERN ON PINION.
